# SDR SWIA201128360

- Difficulty date: October 1, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,251 hours, 18,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  FS 621 BULKHEAD FORWARD FACE LINTEL TO BULKHEAD WEB INTERFACE IS CRACKED.  REPAIRED PER REO.
